# SDR AT9900688

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Stairs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY, FL, FOUND SUPPORT ANGLE FOR AFT VENTRAL STAIRS AND 3RD STEP CORRODED.  REMOVED, FABRICATED, AND INSTALLED SUPPORT ANGLE ON AFT STAIRS AND NR 3 STEP IAW DC9 SRM 51-10-3, 51-30-2, 51-30-5.
